NOWAK'S THEOREM ON PROBABILITY MEASURES INDUCED BY STRATEGIES REVISITED



Kurushima, A, Piunovskiy, A and Zhang, Y ORCID: 0000-0002-3200-6306
(2018) NOWAK'S THEOREM ON PROBABILITY MEASURES INDUCED BY STRATEGIES REVISITED. THEORY OF PROBABILITY AND ITS APPLICATIONS, 62 (2). 328 - 334.

[img] Text
KPZAA2017.pdf - Accepted Version

Download (277kB)
Item Type: Article
Uncontrolled Keywords: Caratheodory function, Markov decision processes, monotone approximation
Depositing User: Symplectic Admin
Date Deposited: 06 Aug 2018 06:46
Last Modified: 24 Apr 2021 09:43
DOI: 10.1134/S0040585X97T988630
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3024539